TheLupusSite.com banner

1 - 2 of 2 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter #1
Hi, I have suffered with RA and Lupus for a number of years. I have been having sever vision problems with some days my vision being much worse than others. I find it is when I am on high doses of predinsone. Has any one else had problems with their vision ? If so had the doctor addressed this with a different med or treatment ? thanks Kathy Margo
 

·
Registered
Joined
·
3,854 Posts
This is very common with prednisone - some people find they need different prescriptions for their glasses depending on what dose of pred they are on.

But, if anything really untoward is happening with your vision, do tell your doctor to be on the safe side.

I hate what pred does to my vision when I am on higher doses, and I am always pleased when I get back on my maintenance dose.

cheers

Raglet
 
1 - 2 of 2 Posts
Top